# SDR CAL960252

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 304
- Part time: 46,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND A .5 INCH CRACK IN LOWER SKIN PANEL OUTBOARD OF PANEL 8505R AT RIGHT WING STATION 304.  THE CRACKED AREA WAS REMOVED.  A NEW ATTACH ANGLE PLATE WAS FABRICATED AND INSTALLED IAW SRM 51-30-3, FIGURE 4.  (M)
